# SDR A6WA201140986

- Difficulty date: October 25, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT LATCH MECHANISM TORQUE TUBE PASS THROUGH FITTING UNDER PANEL 832AR IS CRACKED.  REMOVED DOUBLER, LOCATED AND INSTALLED SERVICEABLE DOUBLER PN 601R318894-2 IAW SRM 51-40-11.
